# SDR SIMA20160425001

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 42,811 hours, 36,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT NOT SECURE TO FLASHLIGHT BASE.  R & R FIRST OFFICERS FLASHLIGHT BASE IAW AMM 33-50-16.
